Irregular Bleeding After Using Trust Pills: Potential Causes

Irregular Bleeding After Using Trust Pills: Potential Causes
Published on, 04 June, 2024. Answered by Dr. Marcos L. Drlje and Verified by Dr.Galen Team
Patient Question

Hello Doctor,


Could the Trust Pills we took after sexual activity have caused my girlfriend's irregular bleeding? Despite her period starting shortly after, the bleeding continued for 8 days, then paused for 2 days around March 20. Is this possibly due to the pills' inconsistency?

 

 

Hello,

Thank you for reaching out to Dr. Galen. Please find the below response to your query.


The irregular bleeding your girlfriend encountered after using Trust Pills following sexual activity might be linked to the medication. Although her period began shortly afterward, the bleeding persisted for 8 days, with a 2-day pause around March 20. This inconsistency in bleeding could be due to the pills' influence.


Thanks

 

 


Ask Multiple Doctors Online for Just $5!

Ask Now


About Dr. Marcos L. Drlje

Dr. Marcos L. Drlje

Obstetrician and Gynecologist


Enroll as a Doctor

Join